Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On some iterative methods for solving elliptic difference equations.


Author: Herbert B. Keller
Journal: Quart. Appl. Math. 16 (1958), 209-226
MSC: Primary 65.00
DOI: https://doi.org/10.1090/qam/117893
MathSciNet review: 117893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Young, Iterative methods for solving partial difference equations of elliptic type, Trans. Am. Math. Soc. 76, 92-111 (1954) MR 0059635
  • [2] L. V. Kantorovich, Functional analysis and applied mathematics, N.B.S. Rept. 1509(1952), translation by C.D. Benster; Uspekhi Mathematischeskikh Nauk 3, 89-185 (Russian) MR 0053389
  • [3] A. S. Householder, On the convergence of matrix iterations, Oak Ridge Natl. Lab., ORNL-1883 (June 1955) MR 0075677
  • [4] J. H. M. Wedderburn, Lectures on Matrices, Am. Math. Soc. Colloq. Pubs. 17 (1934)
  • [5] G. Birkhoff and S. MacLane, A survey of modern algebra, Macmillan Co., New York, 1946
  • [6] S. Frankel, Convergence rates of iterative treatments of partial differential equations, MTAC 4, 65-75 (1950) MR 0046149
  • [7] H. Geiringer, On the solution of systems of linear equations by certain iteration methods, Reissner Anniversary Vol., Ann Arbor, Mich., 365-393, 1949 MR 0029272
  • [8] B. Friedmann, The iterative solution of elliptic difference equations, AEC Computing Facility, N.Y.U., Rept. NYO-7698 (1957)
  • [9] L. F. Richardson, The approximate arithmetical solution by finite differences of physical problems involving differential equations with an application to the stress in a masonry dam, Phil. Trans. Roy. Soc. (London) 210A, 307-357 (1910)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/qam/117893
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society